# SDR SWAA2021033154914

- Difficulty date: March 5, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS540 AND BETWEEN BL0 TO LBL24.5 CENTER SECTION (1 EA).  REPLACED SUPPORT ANGLE LOCATED BS540 AND BETWEEN BLO TO LBL 24.5 CENTER SECTION (1EA) DUE TO NO FOUND ALLOWABLE DAMAGE PART NUMBER WEB 143A5240U33 2021 11390 IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 143A5240 SHEET 3 REV B.
